Stationary-Periodic Waves in Discrete Media with Cubic Nonlinearity
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 115
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a11,
author = {Ognyan Kamenov},
title = {Stationary-Periodic {Waves} in {Discrete} {Media} with {Cubic} {Nonlinearity}},
journal = {Mathematica balkanica},
pages = {115},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a11/}
}
Ognyan Kamenov. Stationary-Periodic Waves in Discrete Media with Cubic Nonlinearity. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 115. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a11/